Existence of a Solution of the Problem of Identification of a Coefficient at the Source Function

Описание

Тип публикации: статья из журнала

Год издания: 2014

Идентификатор DOI: 10.1007/s10958-014-2150-2

Аннотация: We establish the existence of a solution of the problem of identification of the source function for the two-dimensional parabolic equation with the Cauchy data and two overdetermination conditions on two intersecting hyperplanes. © 2014, Springer Science+Business Media New York.

Ссылки на полный текст

Издание

Журнал: Journal of Mathematical Sciences (United States)

Выпуск журнала: Vol. 203, Is. 4

Номера страниц: 464-477

Авторы

Вхождение в базы данных